Panadol Extra Soluble

Panadol Extra Soluble

€7.20
VAT included

For the treatment of headaches, period pain, back pain, dental pain and symptoms of cold and flu.

 

Panadol Extra tablets provide fast effective relief from pain. Panadol Extra contains a second active ingredient caffeine which increases the analgesic effect of paracetamol, making it up to 30% more powerful. Panadol Extra is recommended for short term management of mild to moderate pain.

Size
24
Type of Product
Tablets
5011080139202

Each tablet contains Paracetamol 500mg and Caffeine 65mg.

Adults and children 12 years and over - Take 2 tablets every 4 hours as required.

No reviews

Customers who bought this product also bought:

Product added to wishlist

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.